MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX50030UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the rca.It was reported that during the procedure, a dissection occured in the rca, this was treated with the implantation of a resolute onyx des.It is unknown if a medtronic device caused the dissection.
 
Additional Manufacturer Narrative
The sponsor assessed that this event had a casual relationship with the device, but not related to the anti platelets.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The investigator reported that the event was not related to the device or antiplatelet medication.It was reported that a medtronic device did not cause the dissection.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8168632
Report Number9612164-2018-03640
Device Sequence Number1459452
Product Code NIQ
UDI-Device Identifier00643169557345
UDI-Public00643169557345
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Catalogue NumberRONYX50030UX
Device Lot Number0008709016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer12/13/2018
04/03/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/08/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight149